# SDR UPS96821350

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 4619165
- Condition: Corrosion
- Location: Bs 1500-1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, MODERATE CORROSION DAMAGE AT LONGERON 1, FS 1500 TO 1520.  SPLICED LONGERON SECTION PER SRM 51-1-21.
